# SDR 99FDEA00145

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Not Latched
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AFT T/O, EQUIPMENT DOOR CAME OPEN AND A/C WOULD NOT PRESSURIZE.  FOUND E & E DOOR UNLOCKED.  LOCKED AND PRESSURIZED ON GROUND IN HRL.
